# SDR IPXA2016100809096

- Difficulty date: September 23, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AVB758121
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 PYLON AFT FAIRING PANEL INTERNAL STIFFENER CRACKED.  REPAIRED THE STIFFENER IAW EA 011-5450-01-A6477 AND EO MD11-5450-62004-A.
